# SDR SWAA2016021849174

- Difficulty date: January 7, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520417
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN CRACKED, BETWEEN RSS 239 - 269, FROM TE.  REPAIRED SKIN IAW EA.
